# SDR DALA2023072505985

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 62,202 hours, 44,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE COMPARTMENT EMERGENCY LIGHTING IS INOPERATIVE. MAINTENANCE TROUBLE SHOT PER B717 FIM 33-50-00-810-801, WDM 33-51-13, AND 33-51-14. FOUND B5-116 BATTERY ASSEMBLY DISCONNECTED FROM CRADLE SOCKET. ALSO FOUND THE BATTERY BASE FOR B5-260 WAS BAD. THE BATTERY ASSEMBLY WAS RECONNECTED AND THE BASE WAS REPLACED PER AMM 33-51-03. OPERATIONAL CHECK WAS SATISFACTORY. THE AIRCRAFT IS OKAY FOR SERVICE. (LP #4950649)
